# SDR UIEA2018070101304

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,772 hours, 15,594 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: 3790076105
- Part serial: 1491
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON POST FLIGHT INSPECTION FOUND APU HAS NO DUCT PRESSURE. REMOVED AND REPLACED IGV ACTUATOR IAW AMM 49-52-02. OPS CHECKED GOOD.
